MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD PIVO BLOODCOLLECTON; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD PIVO BLOODCOLLECTON; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 201-0006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D.Lot # 9453399 was provided, but it was not found in our system for the reported material number.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd pivo blood collection used on patient who was diagnosed with an infection.The following information was provided by the initial reporter: representatives of (b)(6) have made verbal comments with concerns of increased infections in patients.Material 3: 201-0006, lot: 9453399.
 
Additional Manufacturer Narrative
Correction: the material number was incorrectly documented at intake and has been corrected to be "201-0006".Investigation results: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the actual product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
Correction: the material number was incorrectly documented at intake and has been corrected to be "201-0006".

Brand Name
BD PIVO BLOODCOLLECTON
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18497532
Report Number1710034-2024-00006
Device Sequence Number20802252
Product Code JKA
UDI-Device Identifier00850984007034
UDI-Public(01)00850984007034
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Catalogue Number201-0006
Device Lot Number9453399
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown